# SDR SWAA2021031751798

- Difficulty date: February 24, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 54,023 hours, 31,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT B.S. 727-767; R.B.L. 24; W.L. 154. / REMOVED CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT BS 727-767 RBL 24 WL 154 MAX. MAT. LOSS 4.' X 2.' MORE THAN 50% MATERIAL LOSS FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED ACB FLOOR TO SIDEWALL SUPPORT BS727-767 RBL 24 WL 154 I.A.W SRM 53-00-53-1A-2; SRM 51-40-02-OG-0 AND BOEING DWG #146A7500
